MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC AH PLUS BIOCERAMIC SEALER STARTER KIT; RESIN, ROOT CANAL FILLING

TULSA DENTAL PRODUCTS LLC AH PLUS BIOCERAMIC SEALER STARTER KIT; RESIN, ROOT CANAL FILLING
Catalog Number AHPBIOSEAL
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that after use of ah plus bioceramic sealer some patients returned with no sealer, no fill or had short fills.Patient required retreatment.
 
Additional Manufacturer Narrative
The issue of resorption has been previously investigated and resulted in pre hhe-0237 and rat-000130.Investigation and discussions with the vendor have indicated the material is radiographically resorbed during the healing process.Root cause is unknown.As per hhe pre-assessment, no capa needed.All complaints are monitored through the monthly product surveillance committee and a corrective action could be determined by the committee.

Brand Name
AH PLUS BIOCERAMIC SEALER STARTER KIT
Common Device Name
RESIN, ROOT CANAL FILLING
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24321333
Report Number2320721-2026-00011
Device Sequence Number10049713
Product Code KIF
UDI-Device IdentifierD716AHPBIOSEAL1
UDI-PublicD716AHPBIOSEAL1
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberAHPBIOSEAL
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date02/08/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/08/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown